Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 44, Issue 1, Summer 2000  pp. 3-23.

A conditional expectation for the full Fock space

Authors:  C. Barnett (1), and A. Voliotis (2)
Author institution: (1) Centre for Quantitative Finance, Imperial College, Exhibition Road, London SW7 2BX, U.K.
(2) C. Paleologou 73, Nea Erythrea, 14671 Athens, Greece

Summary:  We define a family of conditional expectations on the algebra generated by the creation, annihilation and gauge operators on the Full Fock space over $L^{2}({\bbb R}_{+})$.

Keywords:  Quantum probability, conditional expectations, Fock space

Contents    Full-Text PDF